# SDR AALA202403195459

- Difficulty date: March 12, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 65,475 hours, 27,274 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXFOLIATION CORROSION IN THE ADVANCED STAGE OF DETERIORATION FOUND ON THE RIGHT HAND SIDE OF THE UPPER FORWARD TAIL CONE. LOCATED AT AFT OF RUB STRIP AND JUST UNDER HORIZONTAL STAB.  REPAIRED PER AARD 11-20-00-1 REPAIR 1.
